Convergence rates in periodic homogenization of systems of elasticity

Zhongwei Shen, Jinping Zhuge

Research output: Contribution to journalArticlepeer-review

26 Scopus citations


This paper is concerned with homogenization of systems of linear elasticity with rapidly oscillating periodic coefficients. We establish sharp convergence rates in L2 for the mixed boundary value problems with bounded measurable coefficients.

Original languageEnglish
Pages (from-to)1187-1202
Number of pages16
JournalProceedings of the American Mathematical Society
Issue number3
StatePublished - 2017

Bibliographical note

Funding Information:
Both authors were supported by NSF grant DMS-1161154.

Publisher Copyright:
© 2016 American Mathematical Society.


  • Convergence rates
  • Homogenization
  • Systems of elasticity

ASJC Scopus subject areas

  • Mathematics (all)
  • Applied Mathematics


Dive into the research topics of 'Convergence rates in periodic homogenization of systems of elasticity'. Together they form a unique fingerprint.

Cite this